Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 11, NWS Northern Indiana

February 28, 2011Cass County, Miami County, Wabash County, Indiana

NWS Northern Indiana issued this river flood warning at Feb 28, 2011, 7:52 AM EST for Cass County, Miami County, Wabash County, Indiana. It took effect at Feb 28, 2011, 11:18 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2011, 7:52 AM EST (12:52 UTC)
In effect from
Feb 28, 2011, 11:18 AM EST
Expired
Feb 28, 2011, 9:59 PM EST
In force
11 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Cass County, IN, Miami County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Wabash (WABI3). The gauge peaked at 13.88 ft at Feb 28, 2011, 10:00 AM EST.

actionminormoderate10152002/2803/0103/02
Action stage
10 ft
Minor stage
14 ft
Moderate stage
19 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03325000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WGUS43 KIWX 281252
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
752 AM EST MON FEB 28 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES

.MINOR FLOODING ON THE WABASH RIVER AT WABASH IS EXPECTED LATER TODAY
AS WATER LEVELS CONTINUE A SHARP RISE DUE TO HEAVY RAINFALL OVERNIGHT
AND RUNOFF FROM RAPID SNOWMELT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

INC017-103-169-011252-
/O.NEW.KIWX.FL.W.0011.110228T1618Z-110302T1325Z/
/WABI3.1.RS.110228T1618Z.110228T2340Z.110301T1325Z.NO/
752 AM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT WABASH
* FROM THIS MORNING TO WEDNESDAY MORNING.
* AT 8 AM MONDAY THE STAGE WAS 13.5 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY MORNING AND
  CREST NEAR 14.5 FEET AROUND  6 PM MONDAY FEBRUARY 28 AND FALL BELOW
  FLOOD STAGE AROUND  8 AM TUESDAY MARCH  1.
* AT 14.0 FEET...LOWLAND FLOODING BEGINS IN RURAL WABASH COUNTY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.4 FEET WHICH OCCURRED 
  ON APR 6 2009.

$$
2 follow-up statements
580 
WGUS83 KIWX 282359
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
659 PM EST MON FEB 28 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES 
  WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES 
 
.HEAVY RAINFALL AND SNOWMELT SUNDAY NIGHT HAVE COMBINED TO CAUSE AN
INCREASE IN THE RIVER LEVELS IN THE UPPER WABASH RIVER BASIN. MINOR
FLOODING IS FORECAST ALONG THE WABASH RIVER NEAR LINN GROVE AND AT
WABASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS...SOONER IF NECESSARY.

&&

INC001-179-012359-
/O.EXT.KIWX.FL.W.0009.000000T0000Z-110305T0200Z/
/LYNI3.1.ER.110302T0100Z.110303T0600Z.110304T0200Z.NR/
659 PM EST MON FEB 28 2011


  FOR THE WABASH RIVER NEAR LINN GROVE 
* UNTIL FRIDAY EVENING.
* AT 6 PM MONDAY THE STAGE WAS 10.4 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TUESDAY EVENING  
  AND CREST NEAR 13.0 FEET AROUND  1 AM THURSDAY MARCH  3 AND FALL 
  BELOW FLOOD STAGE AROUND  9 PM THURSDAY MARCH  3.
* AT 14.0 FEET...SECONDARY ROADS ARE BLOCKED. ROADS NEAR THE EAST 
  SIDE OF GENEVA BEGIN TO FLOOD. SOME EVACUATIONS MAY BE REQUIRED AND
  PROPERTY NEEDS TO BE TRANSFERED TO HIGHER GROUND.

$$

INC017-103-169-012359-
/O.EXT.KIWX.FL.W.0011.000000T0000Z-110302T0800Z/
/WABI3.1.RS.110301T0800Z.110301T0800Z.110301T0800Z.NO/
659 PM EST MON FEB 28 2011


  FOR THE WABASH RIVER AT WABASH 
* UNTIL LATE TUESDAY NIGHT.
* AT 6 PM MONDAY THE STAGE WAS 11.9 FEET AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND  3 AM 
  TUESDAY MARCH  1.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY TUESDAY 
  MORNING  AND CREST NEAR 14.0 FEET AROUND  3 AM TUESDAY MARCH  1 AND
  FALL BELOW FLOOD STAGE AROUND  3 AM TUESDAY MARCH  1.
* AT 14.0 FEET...LOWLAND FLOODING BEGINS IN RURAL WABASH COUNTY.

$$
884 
WGUS83 KIWX 010259
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
959 PM EST MON FEB 28 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC017-103-169-010329-
/O.CAN.KIWX.FL.W.0011.000000T0000Z-110302T0800Z/
/WABI3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
959 PM EST MON FEB 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT WABASH
* AT 9 PM MONDAY THE STAGE WAS 11.0 FEET
* FLOOD STAGE IS 14.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Feb 28, 6:53 AM EST, 59 minutes earlier.

Area forecast discussion, Feb 28, 6:53 AM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
653 AM EST MON FEB 28 2011

.AVIATION...
THE UPPER LEVEL DISTURBANCE THAT BROUGHT WIDESPREAD RAIN TO THE
AREA HAS QUICKLY SHIFTED OFF TO THE EAST THIS MORNING. SOME IFR
AND MVFR CIGS PERSIST IN STRONG COLD ADVECTION BEHIND THE SURFACE
TROUGH WHICH HAS CLEARED THE AREA...BUT DRY AIR ADVECTION AND
INCREASING MID LEVEL SUBSIDENCE SHOULD RESULT IN SCATTERING LOW
CLOUDS THIS AFTERNOON. IFR CIGS AT KFWA SHOULD IMPROVE TO MVFR
OVER THE NEXT FEW HOURS WHILE SEVERAL MORE HOURS OF MVFR CIGS WILL
PERSIST AT KSBN THIS MORNING. SOME NORTH WIND GUSTS TO 20 TO 25
KNOTS ALSO EXPECTED THROUGH THE MID AFTERNOON HOURS. SFC
ANTICYCLONE WILL SETTLE ACROSS THE AREA TONIGHT RESULTING IN WINDS
GOING LIGHT AND VARIABLE UNDER MOSTLY CLEAR SKIES. RECENT
RAINFALL...CLEAR SKIES...AND LIGHT WINDS...DOES POSE SOME PATCHY
FOG QUESTIONS TONIGHT. HOWEVER...AT THIS TIME WILL KEEP VSBYS
UNRESTRICTED WITH HYDROLAPSE DATA LOOKING UNFAVORABLE FOR
SIGNIFICANT FOG FORMATION.

&&

.PREV DISCUSSION... /ISSUED 453 AM EST MON FEB 28 2011/

SHORT TERM...

TODAY THROUGH TUESDAY NIGHT

POTENT FAST MOVING UPPER LEVEL IMPULSE OVER OK WILL CONTINUE TO
ADVECT EAST TODAY...WITH ALL ASSOCIATED LL ADJUSTMENT PASSING SOUTH
OF THE FA. SFC TROUGH AND ASSOCIATED SFC LOW PRESSURE CENTERED OVER
THE OH VALLEY AND SOUTHERN MISSISSIPPI VALLEY CONTINUES TO SUPPORT
WIDESPREAD RAIN AND THUNDERSTORMS ACROSS MUCH OF THE SE
MIDWEST...WITH MIXED PRECIP BEING REPORTED OVER PORTIONS OF THE
REGION AS PROFILES COOL. OPEN WAVE STRUCTURE AND FRONT SIDE JET
ORIENTATION WILL QUICKLY LIFT THIS SYSTEM EAST OUT OF THE
AREA...WITH A FAST END TO ONGOING PRECIP. MESOSCALE INFLUENCES FROM
DOWNSTATE CONVECTION HAS ALSO SUPPORTED AN EASTERN SHIFT OF THE
STRONGEST LL FORCING WITH MAINLY LIGHT RAIN REMAINING OVER THE FA.
THE TRANSITION TO FAST WESTERLY FLOW WILL BE THE NORM THROUGH THE
PERIOD...WITH NORTHERN STREAM INFLUENCES.

TODAY...HAVE TAILORED THE FA TO INCLUDE A FAST EXIT OF PRECIP...WITH
LL DRYING SUPPORTING SOME SUN BY MID TO LATE AFTERNOON. COOLING
THERMAL FIELDS /AS INDICATED IN H85 T FALLS OF AROUND 5 DEGREES C/
WILL SUPPORT A QUELLED DIURNAL T CURVE WITH A SLIGHT RISE IN T/S
POSSIBLE THIS AFTERNOON...BUT MORE LIKELY T/S WILL HOVER IN THE
LOWER 30S. FAST MOVING SFC HIGH PRESSURE WILL SUPPORT CLEARING SKIES
TONIGHT WITH LARGE SCALE SINK OVER THE AREA. DRY AIR MOVING INTO THE
REGION WITH A STRONGLY DECOUPLED BL WILL SUPPORT T/S FALLS LATE
TONIGHT INTO THE LOWER 20S AND UPPER TEENS.

TUES...FAST MOVING NORTHERN STREAM IMPULSE WILL TRACK ACROSS THE
CANADIAN BORDER...WITH PRESSURE FALLS EXPECTED INTO THE GREAT LAKES.
INCREASES LL WIND FIELD WITH CLEAR SKIES SUPPORTING STRONG INSOLATION
WILL ALLOW FOR RATHER DEEP MIXING GIVEN A DEPLETED SNOW PACK.
NAM/GFS BUFR MIXING HEIGHTS ARE JUST BELOW H9...AND WITH WEAK WAA
TEMPS SHOULD RECOVER NICELY INTO THE 40S FOR HIGHS. MOSTLY CLEAR
SKIES WILL PREVAIL TUESDAY NIGHT...WITH PERHAPS SOME MID AND HIGH
CLOUDS POSSIBLE ACROSS NORTHERN AREAS PER THE ADVECTING UPPER
IMPULSE AND ASSOCIATED LL TROUGH. PRESSURE RISES AND ASSOCIATED
ISALLOBARIC WIND SHOULD SUPPORT SOME LL MIXING HELPING TO KEEP TEMPS
WARMER THAN MON NIGHT.

LONG TERM...

WEDNESDAY THROUGH SUNDAY

STRONG EASTERN PACIFIC JET ACROSS THE PACIFIC NORTHWEST THIS MORNING
WILL WORK ACROSS THE NORTHERN TIER OF STATES THROUGH MID WEEK. TREND
OVER PAST FEW RUNS OF THE GFS HAS BEEN TOWARD AN ASSOCIATED STRONGER
NORTHERN STREAM SHORT WAVE MOVING ACROSS SOUTHERN CENTRAL CANADA AT
THE BEGINNING OF THIS PERIOD...WHICH ALLOWS A FURTHER SOUTHWARD
PENETRATION OF COLDER AIR ACROSS THE GREAT LAKES REGION ON
WEDNESDAY. WATER VAPOR IMAGERY THIS MORNING AND SATELLITE DERIVED
WINDS OF 130 KNOTS AT 300 HPA DO SUPPORT STRENGTH OF THIS EASTERN
PACIFIC JET AND HAVE STEERED FORECAST TOWARD STRONGER NORTHERN
STREAM TROUGH. OVERALL RESULT WAS JUST MINOR DOWNWARD ADJUSTMENTS TO
MAX TEMPS ACROSS THE FAR NORTH ON WEDNESDAY...BUT PROSPECTS FOR ANY
PRECIP STILL LOOKING TRACE AT BEST DUE TO VERY SHALLOW BASED
MOISTURE. TREND TO A MORE WELL DEVELOPED NORTHEAST CONUS/SOUTHEAST
CANADIAN UPPER TROUGH BY WEDNESDAY WILL RESULT IN A MORE AMPLIFIED
UPSTREAM RIDGE WHICH MAY ALLOW FOR A BIT MORE RESIDENCE TIME OF
SHALLOW COLD AIR INTO THURSDAY. FAIRLY ROBUST LOW LEVEL WARM
ADVECTION STILL LOOKS TO GET GOING THURSDAY AFTERNOON...BUT SUSPECT
THAT STRENGTHENING LOW LEVEL INVERSION UNDER THIS WAA REGIME WILL
LIMIT SFC TEMP RISES...AND SOUTHEAST SFC WINDS ALSO NOT LIKELY TO
ALLOW FOR MUCH MIXING TO THE SFC. THUS...HAVE MADE SOME MINOR
DOWNWARD ADJUSTMENTS TO MAX TEMPS FOR THURSDAY...PARTICULARLY ACROSS
THE NORTHEAST WHERE THIS SHALLOW LOW LEVEL COLD AIR WILL RESIDE
LONGER.

FOR THIS FORECAST PACKAGE HAVE MADE MINIMAL CHANGES TO POPS AND
WEATHER WITH LATEST SET OF 00Z GUIDANCE IN OVERALL GOOD AGREEMENT TO
PREVIOUS FORECAST FOR THURSDAY NIGHT/FRIDAY. NEXT SIGNIFICANT
EASTERN PACIFIC TROUGH WILL ALLOW FOR SUPPRESSION OF CENTRAL
CONUS/SOUTHERN CANADIAN RIDGE AND PROVIDE STRONGER WARM ADVECTION
AGAIN BY THURSDAY NIGHT. NEXT CHANCE OF RAIN BY THURSDAY NIGHT STILL
LOOKS ON TRACK...WITH PERHAPS SOME PRECIP TYPE ISSUES TO CONTEND
WITH MAINLY AT ONSET DUE TO EVAPORATIVE COOLING EFFECTS.
HOWEVER...LIQUID STILL APPEARS TO BE THE DOMINANT PRECIPITATION TYPE
FOR THURSDAY NIGHT AND FRIDAY.

FORECAST CONFIDENCE DWINDLES TOWARD FRIDAY NIGHT WITH PASSAGE OF
LEAD EASTERN PACIFIC TROUGH INTRODUCING THE POSSIBILITY OF COLD AIR
ADVECTION. PRECIP TYPE BECOMES MORE MUDDLED BY FRIDAY NIGHT WITH
DECENT AGREEMENT IN ECMWF/GFS/GEM OF NEXT EASTERN PACIFIC TROUGH
WORKING INTO THE CENTRAL ROCKIES. FAIRLY SHARP DOWNSTREAM BAROCLINIC
ZONE AND LOW LEVEL CONVERGENCE ZONE WILL ALLOW FOR EXTENDED PRECIP
CHANCES INTO THE WEEKEND. AT THIS TIME...HAVE KEPT FLAVOR OF
PREVIOUS FORECAST OF CHANCES OF RAIN CHANGING TO CHANCES OF SNOW BY
SATURDAY NIGHT/SUNDAY. 00Z ECMWF STILL MAINTAINS MORE OF A CUT OFF
SOLUTION WITH THE DIGGING CENTRAL ROCKIES UPPER TROUGH ACROSS LOWER
MS RVER VALLEY NEXT WEEKEND WHICH IS GIVEN SOME SUPPORT FROM 00Z
CANADIAN...WHILE 00Z GFS REMAINS MORE PROGRESSIVE AND FURTHER NORTH.
DUE TO UNCERTAINTIES IN THIS EVOLUTION HAVE NOT MADE CHANGES TO POPS
AT THIS TIME DUE TO DIFFICULTY IN FOCUSING A PERIOD FOR HIGHER 12
HOUR POPS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR LMZ043-046.

&&

SHORT TERM...JC
LONG TERM...MARSILI
AVIATION...MARSILI
Hazardous weather outlook, Feb 28, 6:08 AM EST, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
608 AM EST MON FEB 28 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-011115-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
608 AM EST MON FEB 28 2011 /508 AM CST MON FEB 28 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE COMBINATION OF RUNOFF FROM MELTING SNOW AND RECENT HEAVY
RAINFALL WILL POSE A THREAT OF FLOODING THIS MORNING...ESPECIALLY
SOUTH OF ROUTE 30.

A THREAT OF LOWLAND FLOODING ALONG SOME AREA RIVERS WILL CONTINUE
THROUGH MUCH OF THE WEEK. PLEASE REFER TO THE LATEST RIVER
STATEMENTS FOR ADDITIONAL DETAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FLOODING WILL LIKELY PERSIST ON SOME AREA RIVERS THIS WEEK. PLEASE
REFER TO THE LATEST RIVER STATEMENTS FOR ADDITIONAL DETAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF ANY OBSERVED FLOODING AND RAINFALL AMOUNTS
WILL BE GREATLY APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-011115-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
608 AM EST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH LATE TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Feb 28, 6:24 AM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
624 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 AM     FLOOD            BLUFFTON                40.74N  85.17W
02/28/2011                   WELLS              IN   LAW ENFORCEMENT

            A FEW COUNTY ROADS IMPASSABLE DUE TO FLOODING.

&&

EVENT NUMBER IWX1100537

NDM
Local storm report, Feb 28, 7:29 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
729 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 WSW BERNE             40.65N  84.97W
02/28/2011  M1.69 INCH       ADAMS              IN   COCORAHS

            24 HR TOTAL

&&

EVENT NUMBER IWX1100538

CEO
Local storm report, Feb 28, 7:30 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
730 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 NE YODER              40.71N  84.03W
02/28/2011  M2.63 INCH       ALLEN              OH   ASOS

            24 HR TOTAL FROM KAOH ASOS

&&

EVENT NUMBER IWX1100539

CEO
Local storm report, Feb 28, 7:32 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
732 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       W HUNTINGTON            40.88N  85.50W
02/28/2011  M1.41 INCH       HUNTINGTON         IN   COCORAHS

            24 HR TOTAL

&&

EVENT NUMBER IWX1100541

CEO
Local storm report, Feb 28, 7:34 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 W BUNKER HILL         40.66N  86.15W
02/28/2011  M1.44 INCH       MIAMI              IN   ASOS

            24 HR HOUR TOTAL FROM KGUS ASOS

&&

EVENT NUMBER IWX1100542

CEO
Local storm report, Feb 28, 7:35 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
735 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 N NORTH WEBSTER       41.36N  85.70W
02/28/2011  M1.02 INCH       KOSCIUSKO          IN   NWS OFFICE

            STORM TOTAL

&&

EVENT NUMBER IWX1100543

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 7:03 PM ESTSpecial Weather StatementIWXNoble27 min
Feb 27, 9:36 PM ESTRiver Flood WatchIWXAllen18 hr
Feb 27, 9:39 PM ESTRiver Flood WatchIWXCass, Miami, Wabash20 hr
Feb 27, 11:54 PM ESTAreal Flood AdvisoryIWXAdams, Blackford, Grant, Huntington, Jay, Wells6 hr
Feb 28, 1:08 AM ESTAreal Flood WarningIWXAdams, Allen, Blackford, Cass, Grant, Huntington and 5 more12 hr
Feb 28, 1:19 AM ESTWinter Weather AdvisoryIWX3 hr
Feb 28, 4:43 AM ESTRiver Flood WarningIWXHuntington, Wells12 days
Feb 28, 4:43 AM ESTRiver Flood WarningIWXAdams, Wells11 days
Feb 28, 8:33 AM ESTRiver Flood WarningIWXAdams, Allen11 days
Feb 28, 9:20 AM ESTRiver Flood WarningIWXBlackford, Huntington, Jay, Wabash, Wells4 days
Feb 28, 10:03 AM ESTRiver Flood WarningIWXGrant, Miami, Wabash56 hr
Feb 28, 3:54 PM ESTRiver Flood WarningIWXAllen9 days
Feb 28, 4:52 PM ESTRiver Flood WarningIWXAllen7 days
Feb 28, 4:55 PM ESTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke42 hr

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.